Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with multiple myeloma. What are the brown spots on palm? On revlimid. Worry?

Hi, I was diagnosed with multiple myeloma March, 2011. After my stem cell transplant in Oct, I started to notice small brown spots on the palms of my hands. No sores, blisters, or pain is noted. I m on a maintenance dose of Revlimid 15 mg daily. Im also taking Neurontin (sp) for neuropathy in the lle. I take preventive doses of abx & anti-viral medication . I ve asked my BMT Dr who I see monthly; however, he was unsure & suggested I see a dermatologist . My insurance does not pay for physician office calls of any kind. Should I be concerned with this development?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Small brown spots on the palms may be due to malignant melanoma .it can be due to spillage of melanin content or they may be due to drug u are taking treatment for melanoma itself it may get cured with the same treatment or apply moisteriser along with a-ret hc cream.if no response go for nd yag laser
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor